# SDR ASAA2015082612930

- Difficulty date: August 26, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 21,109 hours, 6,355 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Warning Message
- Condition: Activated
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC CDU INTERROGATION FOUND FAULT 75-10392.  THE VSV POSITION SIGNAL IS OUT OF RANGE.  A LONG TERM FAULT, ENGINE NR 2.  ACFT GROUNDED. ON DEFERRAL.
